Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the irreducible components of the singular locus of $ A_{g}$. II


Authors: V. González-Aguilera, J. M. Munoz-Porras and A. G. Zamora
Journal: Proc. Amer. Math. Soc. 140 (2012), 479-492
MSC (2010): Primary 14K10, 14K22; Secondary 14D15
Published electronically: June 16, 2011
MathSciNet review: 2846316
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In our earlier paper it was proved that the singular locus of $ A_{g}$ (coarse moduli space of principally polarized abelian varieties over $ \mathbb{C}$) is expressed as the union of irreducible varieties $ A_{g}(p,\alpha )$ representing abelian varieties with an order $ p$ automorphism of fixed entire representation. In this paper we prove that $ A_{g}(p,\alpha )$ is an irreducible component of Sing$ A_{g}$ if and only if for a general element of this variety its automorphism group modulo $ \{\pm 1\}$, $ G_{+}$, satisfies the equivalent conditions: $ G_{+}=\langle \alpha \rangle $ or $ N_{G_{+}}(\langle \alpha \rangle )=\langle \alpha \rangle $. We illustrate how these results can be used by studying the case $ g=4$ and $ p=5$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14K10, 14K22, 14D15

Retrieve articles in all journals with MSC (2010): 14K10, 14K22, 14D15


Additional Information

V. González-Aguilera
Affiliation: Departamento de Matemáticas, Universidad Técnica Federico Santa María, Casilla 110-V, Valparaíso, Chile
Email: victor.gonzalez@usm.cl

J. M. Munoz-Porras
Affiliation: Departamento de Matemáticas, Universidad de Salamanca, Plaza de la Merced 1-4, Salamanca 37008, Spain
Email: jmp@usal.es

A. G. Zamora
Affiliation: Departamento de Matemáticas, Universidad Autónoma de Zacatecas, Camino a la Bufa y Calzada Solidaridad, C.P. 98000, Zacatecas, Zac., México
Email: alexiszamora06@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10933-X
PII: S 0002-9939(2011)10933-X
Received by editor(s): May 4, 2010
Received by editor(s) in revised form: September 17, 2010, and November 30, 2010
Published electronically: June 16, 2011
Additional Notes: The first author was partially supported by Fondecyt Grant 1080030 and UTFSM’s DGIP
The third author was partially supported by CoNaCyT Grant 25811
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society